Facebook Pixel
EmpowHER Guest

I haven't had any side effects after taking next choice which was 13days ago

By Anonymous December 30, 2011 - 4:58pm
Rate This

I had my period the beginning of dec. (around the 5th I think) and I had sex on Sunday the 18 around 2:30am. I got the pill the next day after school and took the first pill at 3:30pm but accidentally took the next pill at 2:30am. Since then I've been really nervous because my period hasn't arrived event though it doesn't come till January, and I heard stress would just push it back. I guess my question is is there a chance tht I'm pregnant. Today I had cramps, backache, and dizziness which is a first since taking the pill. I've had diarrhea once or twice before today. Please help.

Add a Comment1 Comments


According to the Next Choice website, "Some women may experience spotting a few days after taking Next ChoiceTM. Menstrual bleeding patterns are often irregular among women using progestin-only oral contraceptives and women using levonorgestrel for postcoital and emergency contraception. If there is a delay in the onset of expected menses beyond 1 week, consider the possibility of pregnancy."

So, wait until the first of January, when you expect your period to happen.

Some commonly experienced side effects of Next Choice include nausea, abdominal pain, dizziness, diarrhea, fatigue and headache.

I hope this has been helpful.


December 30, 2011 - 5:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.